Volume 24, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Trees of metric compacta and trees of manifolds

Jacek Świątkowski

Geometry & Topology 24 (2020) 533–592
Bibliography
1 F Ancel, L Siebenmann, The construction of homogeneous homology manifolds, Abstracts Amer. Math. Soc. 6 (1985) 92
2 M Brown, Some applications of an approximation theorem for inverse limits, Proc. Amer. Math. Soc. 11 (1960) 478 MR115157
3 J W Cannon, A positional characterization of the (n1)–dimensional Sierpiński curve in Sn(n4), Fund. Math. 79 (1973) 107 MR319203
4 R M Charney, M W Davis, Strict hyperbolization, Topology 34 (1995) 329 MR1318879
5 R J Daverman, Decompositions of manifolds, 124, Academic (1986) MR872468
6 A N Dranishnikov, Cohomological dimension of Markov compacta, Topology Appl. 154 (2007) 1341 MR2310467
7 J Dymara, D Osajda, Boundaries of right-angled hyperbolic buildings, Fund. Math. 197 (2007) 123 MR2365885
8 R Engelking, General topology, Polish Scientific (1977) MR0500780
9 H Fischer, Boundaries of right-angled Coxeter groups with manifold nerves, Topology 42 (2003) 423 MR1941443
10 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geometry 17 (1982) 357 MR679066
11 G C Hruska, K Ruane, Connectedness properties and splittings of groups with isolated flats, preprint (2017) arXiv:1705.00784
12 W Jakobsche, The Bing–Borsuk conjecture is stronger than the Poincaré conjecture, Fund. Math. 106 (1980) 127 MR580590
13 W Jakobsche, Homogeneous cohomology manifolds which are inverse limits, Fund. Math. 137 (1991) 81 MR1113561
14 T Januszkiewicz, J Świątkowski, Simplicial nonpositive curvature, Publ. Math. Inst. Hautes Études Sci. 104 (2006) 1 MR2264834
15 I Kapovich, N Benakli, Boundaries of hyperbolic groups, from: "Combinatorial and geometric group theory" (editors S Cleary, R Gilman, A G Myasnikov, V Shpilrain), Contemp. Math. 296, Amer. Math. Soc. (2002) 39 MR1921706
16 M Kapovich, B Kleiner, Hyperbolic groups with low-dimensional boundary, Ann. Sci. École Norm. Sup. 33 (2000) 647 MR1834498
17 D Pawlik, Gromov boundaries as Markov compacta, preprint (2015) arXiv:1503.04577
18 D Pawlik, A Zabłocki, Trees of multidisks as Gromov boundaries of amalgamated products, preprint (2016) arXiv:1602.00335v1
19 P Przytycki, J Świątkowski, Flag-no-square triangulations and Gromov boundaries in dimension 3, Groups Geom. Dyn. 3 (2009) 453 MR2516175
20 F Quinn, Ends of maps, III : Dimensions 4 and 5, J. Differential Geometry 17 (1982) 503 MR679069
21 P R Stallings, An extension of Jakobsche’s construction of n–homogeneous continua to the nonorientable case, from: "Continua" (editors H Cook, W T Ingram, K T Kuperberg, A Lelek, P Minc), Lecture Notes in Pure and Appl. Math. 170, Dekker (1995) 347 MR1326856
22 J Świątkowski, Fundamental pro-groups and Gromov boundaries of 7–systolic groups, J. Lond. Math. Soc. 80 (2009) 649 MR2559121
23 J Świątkowski, Hyperbolic Coxeter groups with Sierpiński carpet boundary, Bull. Lond. Math. Soc. 48 (2016) 708 MR3532145
24 J Świątkowski, Right-angled Coxeter groups with the n–dimensional Sierpiński compacta as boundaries, J. Topol. 10 (2017) 970 MR3705145
25 J Świątkowski, Trees of manifolds as boundaries of spaces and groups, Geom. Topol. 24 (2020) 593
26 P Zawiślak, Trees of manifolds and boundaries of systolic groups, Fund. Math. 207 (2010) 71 MR2576279
27 P Zawiślak, Trees of manifolds with boundary, Colloq. Math. 139 (2015) 1 MR3332731